Join the 'Antipsychotic' group to help and get support from people like you.
We found 56 questions associated with the 'Antipsychotic' topic.
Posted 15 Jan 2017 by • 3 answers
... medications,as,well and,slept good but is 5 mg too much because I slept all day today wanting to sleep is that,a side,effect or the,dose is too much?
Posted 9 days ago by • 3 answers
My depression does not include delusions, hallucinations, mania, hypomania, or any of the bipolar/ schizophrenic symptoms. I know it says it can be an add on therapy but why would someone with depression be prescribed that considering all of the side effects the drug causes? I’m asking for ...
Posted 6 May 2018 by • 0 answers
Hello, does anyone have experience with Risperdal/risperidone for anxiety, racing thoughts, and medium depression? I realize Risperdal is an antipsychotic and mainly used to treat schizophrenia and bipolar, which I am not, but I have tried and have not been able to tolerate about 6/7 ...
Posted 31 Dec 2017 by • 3 answers
Over12-different anti-psychotic medicines have been tried to treat schizoaffective disorder, but non have worked. Please advise the proven medicines that most effectively treat the bipolar type schizoaffective disorder?
Posted 20 Jan 2018 by • 0 answers
Was your son prescribed Clomipramine or Clozapine? Because your rating is listed under Clomipramine, which is an antidepressant that's known to help those with OCD. Clozapine is an antipsychotic, so they're 2 very different things. Please clarify..
Posted 19 Dec 2017 by • 0 answers
I take Lamictal and Depakote DR once a day in the morning. After a series of very messed up hospitilizations, I now, am again, on mood stabalizers and no anti psychotics. I took Lamictal successfully for 10 years. Every hospital I went to took me off, then realized I needed it. Depakote is new ...
Posted 3 Oct 2017 by • 1 answer
... symptoms in the past two months. I believe my schizoaffective disorder is in remission. However, could I possibly still have effects from the risperidone after not taking it for two months?
Posted 10 Oct 2017 by • 0 answers
Been to the doctors twice about this and was referred to a physio who couldn't find anything at all. Full range of movement etc. Backstory: I've been on antipsychotics for 15 or so years but stopped after a recent autism diagnosis around 6 months ago. I was also on 200mg Sertraline and ...
Posted 30 Jul 2017 by • 0 answers
... recently added clozapine. Her problem is that she hears one voice. She is OK otherwise. Her diagnosis is schizophrenia undifferentiated. How are all these anti-psychotic medicines going to be good for her?
Posted 23 Apr 2017 by • 2 answers
I know the chances are rare but I use to take Saphris last year for months, but I experienced high prolactin levels resulting in milk production and I'm an 18 year old female. I've started Latuda recently and notice a change in my breasts like last time. What should I do? Also, why ...
Posted 18 Feb 2017 by • 1 answer
Hi everyone, Once again I'm due to start an add in of an anti psychotic but every time I do my anxiety gets worse and I panic I also get funny heart beats feels like it's slow and exaggerated... is this likely to happen with seorquel too ? I'm on 375mg Effexor which I tolerate well ...
Posted 23 Nov 2016 by • 1 answer
Hi folks I have been taking 375mg venlafaxine which has helped me but I have been left still with anxiety and some racing thoughts. I have unsuccessfully tried some of the anti-psychotics even on a small dose I find them too sedating. So my psychiatrist has prescribed me pregabalin 75mg twice a ...
Posted 18 May 2017 by • 0 answers
I took both ssri and antipsychotics and i now my libido is gone. Is there anything that can help? I am male.
Posted 15 Mar 2011 by • 12 answers
First off, I take a boat load of psych meds, some of which tend to lead to weight gain. Second I recently gave up a 36 year cigarette habit that I loved to death, and have gained quite a bit in the last six weeks. I AM NOT seeking weight loss tips. Because of the weight gain, my Dr.prescribed ...
Posted 29 Apr 2017 by • 0 answers
We seem to have a relative who is wife/caregiver for a dementia patient who, for the 3rd time we know of, has gone to the doctor to get more medications because patient gets agitated. We notice he gets agitated when she is hurrying him, or yelling at him. Among a total of 7 pills daily (heart and ...